# SDR SCNA20201007068

- Difficulty date: September 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 663 UPPER ATTACH ANGLE CRACKED AT APPROXIMATELY LBL 8.  REPAIRED LT 663 UPPER ATTACH ANGLE, IAW SRM 57-10-10-2R-5 LBL 8.
